Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 378742, 6 pages
http://dx.doi.org/10.1155/2014/378742
Research Article

On Critical Circle Homeomorphisms with Infinite Number of Break Points

1Turin Polytechnic University, Kichik Halka Yuli 17, 100095 Tashkent, Uzbekistan
2School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 4 October 2013; Accepted 30 January 2014; Published 20 March 2014

Academic Editor: Weinian Zhang

Copyright © 2014 Akhtam Dzhalilov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akhtam Dzhalilov, Mohd Salmi Md Noorani, and Sokhobiddin Akhatkulov, “On Critical Circle Homeomorphisms with Infinite Number of Break Points,” Abstract and Applied Analysis, vol. 2014, Article ID 378742, 6 pages, 2014. https://doi.org/10.1155/2014/378742.